CALL US: +91 70280 65165

Logo
BANNER IMAGE_04

Can I have hair shedding if I stop Minoxidil suddenly?

Yes, most people feel that hair shedding gets worse once they stop Minoxidil suddenly. It takes about 6-9 months to lose hair that you gain after using Minoxidil.  Some people even see shedding after starting Minoxidil. Once you stop taking Minoxidil the blood flow to the follicles decreases and the anagen growth phase of hair starts getting shorter and the hair will grow thinner and eventually fall. However the hair shedding varies from person to person and could be temporary.

NATURAL INGREDIENTS
BACKED BY SCIENCE

The QR678 therapy arrests hair fall & increases the thickness, number and density of existing hair follicles leading to greater coverage in hair loss. The polypeptides used in the formulation are present in our scalp, making it natural growth factor-based treatment. The polypeptides penetrate deep into the scalp and provide nourishment to the scalp, which results in hair growth.

Unlike other treatments that contain minoxidil & finasteride, QR678 therapy is completely devoid of side effects. QR678 received FDA approval for manufacturing and sale by being the most effective therapy for hair regrowth.

HOW DOES IT WORK?

Play Video

TESTIMONIALS

OUR PARTNERS

FOR MORE QUERIES

    I agree that my submitted data is being collected and stored.

      I agree that my submitted data is being collected and stored.